WIT Press


Behavior Of Spatial Nonlinear Elastic Waves In Unbound Domains

Price

Free (open access)

Paper DOI

10.2495/SU020561

Volume

63

Pages

7

Published

2002

Size

282 kb

Author(s)

M I Bykova & N D Verveyko

Abstract

The subject of the research is the propagation of isolated nonlinear elastic waves of arbitrary geometry in space. The equations in partial derivatives are obtained to describe the intensity of waves in the neighborhood of their fronts. These equations are presented as three-dimensional generalization of Korteweg-de Vries equations. The resulting solutions consider the dynamic structure of the waves.

Keywords